Alert archive / Wisconsin / Special Marine Warnings in 2004
Special Marine Warning 13, NWS Milwaukee, WI
NWS Milwaukee, WI issued this special marine warning at May 9, 2004, 1:46 PM CDT. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 9, 2004, 1:46 PM CDT (18:46 UTC)
- Expired
- May 9, 2004, 2:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Milwaukee, WI
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this special marine warning went out at May 9, 3:08 AM CDT, 10 hours 38 minutes earlier.
Area forecast discussion, May 9, 3:08 AM CDT, 10 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 308 AM CDT SUN MAY 9 2004 .DISCUSSION...FORECAST FOCUS ON PCPN CHANCES TODAY...TONIGHT AND MONDAY. MODELS IN FAIR AGREEMENT NEXT 48 HOURS. FRONTAL BOUNDARY NEAR ILLINOIS BORDER WILL REDEVELOP INTO CENTRAL AND NORTHERN WISCONSIN THIS AFTERNOON. BOUNDARY WILL LINGER NORTH OF CWA TONIGHT...THEN SAG SOUTHWARD AGAIN ACROSS CWA MONDAY AFTERNOON AND INTO NORTHERN ILLINOIS. WILL GO WITH ETA/GFS MOS LOW POPS TODAY. ALTHOUGH MODELS INDICATE AROUND -4 LI/S IN CWA THIS AFTERNOON...WITH CAPES OF AROUND 1500...CAPES ARE ELEVATED WITH LFC AROUND 7K FEET. IN ADDITION... H250 DIVERGENCE...LOW AND H850 MOISTURE CONVERGENCE...OMEGA AND THETA-E RIDGE ALL SHIFT NORTH OF CWA TO VICINITY OF BOUNDARY. WILL STILL MENTION SMALL POPS HOWEVER BECAUSE OF THE POSSIBILITY OF ANY LEFT OVER BOUNDARIES FROM OVERNIGHT CONVECTION...WEAK H500 VORTICITY...AND AFTERNOON INSTABILITY. WILL ALSO MENTION SMALL POPS TONIGHT FOR MUCH THE SAME REASONS. CONVECTION SHOULD BE CONFINED TO SECTIONS NORTH OF CWA NEAR BOUNDARY AND STRONG DYNAMICS. HOWEVER...MODELS DO INDICATE A SOUTHWARD SHIFT OF DYNAMICS OVERNIGHT AS FRONT BEGINS TO SAG. FRONT SHOULD SAG ACROSS CWA MONDAY AFTERNOON. MODELS IN FAIR AGREEMENT WITH SHIFTING CONVERGENCE AND OTHER DYNAMICS SOUTHWARD WITH SURFACE BOUNDARY. H850 BARO ZONE WILL ALSO SHIFT SOUTHWARD INTO CWA DURING PERIOD OF MAX HEATING. WILL MENTION LIKELY POPS... AND EXPECT STRONG THUNDERSTORMS AND VERY HEAVY RAINS. WILL TREND TOWARD MET MOS TEMPS AND POPS NEXT 48 HOURS. && .MKX...NONE. MK
Hazardous weather outlook, May 9, 11:37 AM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1137 AM CDT SUN MAY 9 2004 WIZ046-047-051-052-056>060-062>072-100139- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 1137 AM CDT SUN MAY 9 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. DAMAGING THUNDERSTORM WINDS...LARGE HAIL AND HEAVY RAINFALL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY. DAMAGING THUNDERSTORM WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL ARE THE PRIMARY HAZARDS. SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS MAY BE NEEDED THIS AFTERNOON AND EVENING. ZAJDEL
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:44 PM CDT | Flash Flood Warning | MKX | Fond du Lac, Green Lake, Marquette, Sauk, Sheboygan | 4 hr |
| May 8, 9:42 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 63 min |
| May 8, 10:04 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 41 min |
| May 8, 10:14 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 61 min |
| May 8, 10:22 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 53 min |
| May 8, 10:26 PM CDT | Special Marine Warning | MKX | 94 min | |
| May 8, 10:26 PM CDT | Special Marine Warning | MKX | 94 min | |
| May 8, 11:39 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 51 min |
| May 8, 11:58 PM CDT | Special Marine Warning | MKX | 92 min | |
| May 8, 11:58 PM CDT | Special Marine Warning | MKX | 92 min | |
| May 9, 12:10 AM CDT | Flash Flood Warning | MKX | Racine, Walworth | 95 min |
| May 9, 1:07 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth, Waukesha | 23 min |
| May 9, 1:12 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth, Waukesha | 18 min |
| May 9, 1:28 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Milwaukee, Walworth, Waukesha | 47 min |
| May 9, 1:46 PM CDT | Special Marine Warning | MKX | 59 min | |
| May 9, 1:49 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine | 56 min |
| May 9, 2:01 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine, Waukesha | 29 min |
Nearby
Special Marine Warnings in Wisconsin, 2004Every special marine warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.